Sharp Weighted Estimate for Multilinear Singular Integral Operator
Commun. Korean Math. Soc. 2006 Vol. 21, No. 3, 451-464
Printed September 1, 2006
Liu Lanzhe
Changsha University of Science and Technology
Abstract : In this paper, a sharp inequality for some multilinear singular integral operators are obtained. As the applications, we get the weighted $L^p$($p>1$) norm inequalities and $L\log L$ type estimate for the multilinear operators.
Keywords : multilinear operator, singular integral operator, sharp estimate, BMO, $A_p$-weight
MSC numbers : 42B20, 42B25
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd